Open Access
Translator Disclaimer
2012 Two General Algorithms for Computing Fixed Points of Nonexpansive Mappings in Banach Spaces
Shuang Wang
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/658905

Abstract

Recently, Yao et al. (2011) introduced two algorithms for solving a system of nonlinear variational inequalities. In this paper, we consider two general algorithms and obtain the extension results for computing fixed points of nonexpansive mappings in Banach spaces. Moreover, the fixed points solve the same system of nonlinear variational inequalities.

Citation

Download Citation

Shuang Wang. "Two General Algorithms for Computing Fixed Points of Nonexpansive Mappings in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/658905

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47032
MathSciNet: MR2923344
Digital Object Identifier: 10.1155/2012/658905

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top